# SDR CALA9900743

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP SIDE OF FLOORBEAM CORRODED AT STA 967, RBL 20 AND LBL 30.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A REPAIR SECTION WAS INSTALLED IAW SRM 53-00-51.
